MAUDE Adverse Event Report: ETHICON INC. VCL CT VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT VIO 27IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J397H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378); Not Applicable (3189)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure.What tissue type and location of the suture placement? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? what tissue split? did the tissue dehisce? when did the issue occur? was there any additional medical or surgical intervention provided after the suture was removed? what was the appearance of the suture when it was removed? date suture was removed? other relevant patient history/concomitant medications.What is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient current status?.
 
Event or Problem Description
It was reported that the patient underwent episiotomy on (b)(6) 2018 and suture was used.Following the procedure, the patient¿s incision healing was bad, split, abnormal incision granulation.There was no swelling, no pus.The surgeon removed suture and did not re-suture.The patient underwent daily bath with potassium permanganate, one week after healing.Additional information has been requested.
 
Additional Manufacturer Narrative
Pc-(b)(4).Additional information was requested and the following was obtained: the patient demographic info: age, weight, bmi at the time of index procedure unk what tissue type and location of the suture placement? unk what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? unk how was the suture placed (interrupted or continuous)? unk how was the suture tied (square knot or multiple knots one end)? unk what tissue split? did the tissue dehisce? unk when did the issue occur? unk was there any additional medical or surgical intervention provided after the suture was removed? daily bath with potassium permanganate what was the appearance of the suture when it was removed? date suture was removed? unk other relevant patient history/concomitant medications unk what is physician¿s opinion as to the etiology of or contributing factors to this event? maybe suture what is the patient current status? stable.

Brand Name
VCL CT VIO 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7927811
Report Number2210968-2018-76232
Device Sequence Number19169124
Product Code GAM
UDI-Device Identifier10705031039575
UDI-Public10705031039575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue NumberJ397H
Device Lot NumberMB2379
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date11/01/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;